MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 PFC SIGMA STAB+ INS 15MM SZ2.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDIC INC, 1818910 PFC SIGMA STAB+ INS 15MM SZ2.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2722
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient had fallen directly onto wound a few weeks after her revision on (b)(6) 2018.Surgeon did debridement and sutured back up however patient has presented with infection since.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMA STAB+ INS 15MM SZ2.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw MA 46582
MDR Report Key7929612
Report Number1818910-2018-71121
Device Sequence Number2269434
Product Code JWH
UDI-Device Identifier10603295243984
UDI-Public10603295243984
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K963117
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2722
Device Catalogue Number962722
Device Lot NumberHJ8718
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer10/31/2018
03/06/2020
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date11/01/2018
03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;